Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Brain numbness, headaches, migraines. Diagnosed TMJ. Taking methadone. Help?

hi i m krissy. i ve been having brain numbness and right side numbness every 20 minutes for a week now. i m 35 with tmj and suffer chronic headaches & migraines since i was 16. i ve had cat scans and mri s and am currently on a 30mg dose of methadone - which i hate and want to get off immediately. what do you think i m experiencing and/or should do? thank you kindly for your time and response.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The numbness that you are feeling is not likely to be related to taking methadone. It is most commonly seen due to vitamin B 12 deficiency or an electrolyte imbalance. Taking proper supplements will help in decreasing the symptoms.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor